IJPAM: Volume 102, No. 3 (2015)

COMMON FIXED POINTS FOR WEAKLY COMPATIBLE
MAPPINGS SATISFYING IMPLICIT FUNCTIONS
IN MULTIPLICATIVE METRIC SPACES

Chahn Yong Jung$^1$, Parveen Kumar$^2$, Sanjay Kumar$^3$, Shin Min Kang$^4$
$^1$Department of Business Administration
Gyeongsang National University
Jinju 660-701, KOREA
$^{2,3}$Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonipat 131039, Haryana, INDIA
$^4$Department of Mathematics and RINS
Gyeongsang National University
Jinju 660-701, KOREA


Abstract. In this paper we prove common fixed point theorems for weakly compatible mapping in multiplicative metric spaces. Next, we prove common fixed point theorems for weakly compatible mappings along with E.A and common limit range properties.

Received: May 21, 2015

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: multiplicative metric space, weakly compatible mapping, implicit function, E.A and common limit range properties

Download paper from here.




DOI: 10.12732/ijpam.v102i3.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 3
Pages: 547 - 561


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).